Semicontinuity and relaxation properties of a curvature depending functional in 2D
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 20 (1993) no. 2, p. 247-297
@article{ASNSP_1993_4_20_2_247_0,
     author = {Bellettini, Giovanni and Dal Maso, Gianni and Paolini, M.},
     title = {Semicontinuity and relaxation properties of a curvature depending functional in 2D},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 20},
     number = {2},
     year = {1993},
     pages = {247-297},
     zbl = {0797.49013},
     mrnumber = {1233638},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1993_4_20_2_247_0}
}
Bellettini, G.; Dal Maso, G.; Paolini, M. Semicontinuity and relaxation properties of a curvature depending functional in 2D. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 20 (1993) no. 2, pp. 247-297. http://www.numdam.org/item/ASNSP_1993_4_20_2_247_0/

[1] M. Berger - B. Gostiaux, Differential Geometry: Manifolds, Curves and Surfaces, Springer-Verlag, New York, 1988. | MR 917479 | Zbl 0629.53001

[2] G. Buttazzo, Semicontinuity, Relaxation and Integral Representation in the Calculus of Variations, Longman Scientific & Technical, Harlow, 1989. | MR 1020296 | Zbl 0669.49005

[3] H. Cartan, Théorie Elémentaire des Fonctions Analytiques d'Une ou Plusieurs Variables Complexes, Hermann, Paris, 1961. | MR 147623 | Zbl 0094.04401

[4] E. De Giorgi, Some remarks on Γ-convergence and least squares method, in Proc. Composite media and homogenization theory (Trieste, 1990, G. Dal Maso, G.F. Dell'Antonio, eds.), Birkhäuser, Boston, 1991, pp. 135-142. | Zbl 0747.49008

[5] M.P. Do Carmo, Differential Geometry of Curves and Surfaces, Prentice-Hall, Englewood Cliffs, New Jersey, 1976. | MR 394451 | Zbl 0326.53001

[6] J.P. Duggan, W2,p regularity for varifolds with mean curvature, Comm. Partial Differential Equations, 11 (1986), pp. 903-926. | MR 844169 | Zbl 0634.35022

[7] J.P. Duggan, Regularity theorems for varifolds with mean curvature, Indiana Univ. Math. J., 35 (1986), pp. 117-144. | MR 825631 | Zbl 0595.49029

[8] L. Euler, Additamentum I de curvis elasticis, methodus inveniendi lineas curvas maximi minimive proprietate gaudentes, Opera omnia, Lausanne, I 24 (1744), pp. 231-297.

[9] H. Federer, Geometric Measure Theory, Springer-Verlag, Berlin, 1968. | MR 257325 | Zbl 0176.00801

[10] P. Funk, Variationsrechnung und ihre Anwendung in Physik und Technik, Springer-Verlag, Berlin. 1962. | MR 152914 | Zbl 0119.09101

[11] D. Gilbarg - N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin, 1983. | MR 737190 | Zbl 0562.35001

[12] E. Giusti, Minimal Surfaces and Functions of Bounded Variation, Birkhäuser, Boston, 1984. | MR 775682 | Zbl 0545.49018

[13] J.E. Hutchinson, Second fundamental form for varifolds and the existence of surfaces minimizing curvature, Indiana Univ, Math. J., 35 (1986), pp. 45-71. | MR 825628 | Zbl 0561.53008

[14] A.E.H. Love, A Treatise on the Mathematical Theory of Elasticity, Dover, New York, 1944. | MR 10851 | Zbl 0063.03651

[15] D. Mumford - M. Nitzberg, The 2.1-D sketch, in Proc. European Conference on Computer Vision (1990).

[16] O. Ore, Theory of Graphs, American Mathematical Society Colloquium Publications (XXXVIII), Providence, Rhode Island, 1962. | MR 150753 | Zbl 0105.35401

[17] R.C. Penner, An Introduction to train tracks, in Low dimensional topology and Kleinian groups Edited by D.B.A. Epstein, London Math. Soc., Lecture Notes Ser., Cambridge Univ. Press. Cambridge-New York. | MR 903859 | Zbl 0623.57005

[18] L. Simon, Lectures on Geometric Measure Theory, Proceedings of the Centre of Mathematical Analysis, Canberra, 3, 1984. | MR 756417 | Zbl 0546.49019

[19] W.P. Thurtson, The Geometry and Topology of 3-Manifolds, Princeton Univ. Press, Princeton 1979.